# SDR CHQA20120502141

- Difficulty date: May 2, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N286SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145443
- Aircraft time: 27,011 hours, 22,106 cycles
- Engine: Allsn AE3007A
- Engine time: 17,684 hours, 16,460 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 12039715001
- Condition: Broken
- Location: Ground Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING FLIGHT, THEY WERE UNABLE TO PRESSURIZE THE AIRCRAFT WITH EITHER AUTO-PRESSURIZATION OR MANUAL PRESSURIZATION MODES.  THE AIRCRAFT RETURNED TO FIELD.  MAINTENANCE FOUND THE EXTERIOR GROUND AIR CONNECTION VALVE FLAPPER MISSING.  MAINTENANCE DEFERRED THE ITEM.  THE DEFERRAL WAS CLEARED ON 5/2/2012 BY REPLACING THE GROUND AIR CONNECTION VALVE.  OPERATIONAL AND LEAK CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
